# SDR AALA201605029009

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 69,248 hours, 9,849 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ELEC SMELL COMING FROM ESPRESSO MAKERS IN MID GALLEY.  REPLACED ESPRESSO MAKERS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
